| Model Number |
IPN915325 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/31/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Qn#(b)(4).Other remarks: n/a.Corrected data: n/a.
Event or Problem Description
It was reported that "during use, sudden bleeding from the catheter introducer with evidence of introducer rupture." additional information states that the catheter was removed and a 2nd catheter was inserted at a different insertion site.There was no harm or injury to the patient.The patient status is reported as "fine".
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description